Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2909
Título: Invariance results for definable extensions of groups
Autor: Edmundo, Mário Jorge
Jones, G. O.
Peatfield, N. J.
Palavras-chave: Definable groups
O-minimal structures
Data: Fev-2011
Editora: Springer-Verlag
Citação: Edmundo, Mário Jorge; Jones, G. O.; Peatfield, N. J. - Invariance results for definable extensions of groups. "Archive for Mathematical Logic" [Em linha]. ISSN 0933-5846. Vol. 50, Nº 1-2 (2011), p. 1-15
Resumo: We show that in an o-minimal expansion of an ordered group finite definable extensions of a definable group which is defined in a reduct are already defined in the reduct. A similar result is proved for finite topological extensions of definable groups defined in o-minimal expansions of the ordered set of real numbers.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2909
ISSN: 0933-5846
Versão do Editor: http://link.springer.com/article/10.1007%2Fs00153-010-0196-5
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ideg_11_06.pdf189,81 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.